# SDR REXA2022040800616

- Difficulty date: March 3, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LUG MARKED F HAS GOUGE INSIDE BORE. - REPAIRED RH AILERON LUG IAW BOMBARDIER GREO 670-57-61-237 REV. -- DATED 2017-07-25.
